# SDR 95UAL900132

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP AT AFT GALLEY BETWEEN DOORS NR 2 LEFT AND NR 2 RIGHT.  REPLACE LIGHT STRIP.  CHECKS O.K.
